American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37B35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] E. R. Aragão-Costa, T. Caraballo, A. N. Carvalho and J. A. Langa. Non-autonomous Morse-decomposition and Lyapunov functions for gradient-like processes. Trans. Amer. Math. Soc. 365 (2013) 5277-5312.
Abstract, references, and article information   
View Article: PDF

[2] Josiney A. Souza. On limit behavior of semigroup actions on noncompact spaces. Proc. Amer. Math. Soc. 140 (2012) 3959-3972.
Abstract, references, and article information   
View Article: PDF

[3] Waclaw Marzantowicz and Klaudiusz Wójcik. Periodic segment implies infinitely many periodic solutions. Proc. Amer. Math. Soc. 135 (2007) 2637-2647. MR 2302587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sen-Zhong Huang. Gradient Inequalities. Math. Surveys Monogr. 126 (2006) MR MR2226672.
Book volume table of contents   

[5] Sen-Zhong Huang. Abstract convergence results. Math. Surveys Monogr. 126 (2006) 59-100.
Book volume table of contents   
View Article: PDF

[6] Sen-Zhong Huang. Introduction and overview of the results. Math. Surveys Monogr. 126 (2006) 1-20.
Book volume table of contents   
View Article: PDF

[7] Sen-Zhong Huang. Gradient inequality. Math. Surveys Monogr. 126 (2006) 21-58.
Book volume table of contents   
View Article: PDF

[8] Sen-Zhong Huang. Applications to the stability problem. Math. Surveys Monogr. 126 (2006) 163-175.
Book volume table of contents   
View Article: PDF

[9] Sen-Zhong Huang. Applications to semilinear gradient-like systems in Hilbert spaces. Math. Surveys Monogr. 126 (2006) 101-162.
Book volume table of contents   
View Article: PDF

[10] M. A. Bertolim, M. P. Mello and K. A. de Rezende. Poincaré-Hopf inequalities. Trans. Amer. Math. Soc. 357 (2005) 4091-4129. MR 2159701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Marian Mrozek, James F. Reineck and Roman Srzednicki. The Conley index over a base. Trans. Amer. Math. Soc. 352 (2000) 4171-4194. MR 1466953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1